# SDR AALA202210200205

- Difficulty date: August 22, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,743 hours, 36,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AFT WEB FACE IN HORIZONTAL FLANGE AND INNER FLANGE CORNER RADIUS AT FR 68 AND S22R. REPARED FRAME PER EA 338870.
